# SDR VNAA9903011

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE LEFT HAND MAIN LANDING GEAR FAILED TO INDICATE A DOWN AND LOCKED CONDITION WHEN SELECTED.  THE CREW DECLARED AN EMERGENCY, AND FOLLOWED THEIR QUICK REFERENCE HANDBOOK.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED SAFELY.  MAINTENACE INSPECTED AND REPLACED THE POSITION INDICATOR LIGHT BULBS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-14-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
